# SDR ASAA0440064

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27081
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 311A11814
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - NR 1 ENGINE PYLON, DIAGONAL BRACE, LOWER SPAR ATTACH FITTING, INBOARD BUSHING MIGRATING.  REMOVED AND REPLACED BUSHING.  (M)
